Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2009 (Vol. 1, Issue: 1)
Article Information:

On the Fundamental Theorems of Γ- Regular Ring

D. Krishnaswamy and N. Kumaresan
Corresponding Author:  Kumaresan. N 

Key words:  Homomorphism, Ideals, Γ- ring, Isomorphism, Regular ring, Γ- regular ring,
Vol. 1 , (1): Page No: 1-3
Submitted Accepted Published
2009 June, 01 2009 June, 10

In this paper, we have defined Γ - Regular ring and characterization of Γ - Regular ring have been established analogous to Barnes Γ - ring and Von Neumann regular ring. Further we have defined ideal in Γ - Regular ring and fundamental theorems have been determined analogous to the fundamental theorem on rings found in Herstein.
Abstract PDF HTML
  Cite this Reference:
D. Krishnaswamy and N. Kumaresan, 2009. On the Fundamental Theorems of Γ- Regular Ring.  Research Journal of Mathematics and Statistics, 1(1): Page No: 1-3.
    Advertise with us
ISSN (Online):  2040-7505
ISSN (Print):   2042-2024
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved